|side effects of ddc - shortness of breath and dizziness
Jan 17, 2001
I have just begun treatment with kaletra, zerit and hivid. I seem to be tolerating the side effects from the kaletra and zerit very well but not the hivid. The particular concern I have is the dizziness, shortness of breath and perspiring that comes on within 1/2 after taking the medication. Is it possible to continue to take this medication at a lower dosage? I am currently taking .75 milligrams 2 times a day. Will these side effects get less sever as time goes on?
Response from Dr. Boyle
It is possible that the symptoms you are mentioning are related to your antiretroviral therapy, but I doubt that it is the Hivid that is responsible. The dose of Hivid you are taking is lower than recommended, and I do not suggest that you decrease the dose. You should call your doctor and discuss the symptoms you are experiencing so that he can evaluate you and decide on appropriate changes to your antiretroviral regimen. BB
Brian Boyle, M.D., J.D.
severe back and body pain
Help! I've developed diabetes
- Can I Get Hiv From Touching An Infected Persons Blood?
- Does Peripheral Neuropathy Cause Foot Drop And Toe Curling?
- Interferon Treatment For Hiv
- Does Hiv Cause Intestine Problems?
- High White Blood Cell Count What Does It Mean Hiv
- I Am Hiv Positive And My Boyfriend Is Not How Can I Tell Him
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.